# SDR USAA950931

- Difficulty date: August 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48092
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 846
- Part time: 37,779 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-4 CHECK INSPECTION, FOUND .5 INCH CRACK IN LOWER FORWARD CORNER OF WINDOW DOUBLER AFT OF STATION 846 LEFT SIDE.  STOP DRILLED CRACK AND REPAIRED PER USAIR TYPICAL REPAIR 53-30-06.  (M)
